# SDR 95ZZZX4539

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23031922
- Condition: Step Wear
- Location: Spur Adapter
- Part time: 2,745 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPUR ADAPTER GEARSHAFT SPLINES ON TURBINE END STEPPED.
